Unconditional Stability of Semi-Implicit Discretizations of Singular Flows

Bartels S, Diening L, Nochetto RH (2018)
SIAM Journal on Numerical Analysis 56(3): 1896-1914.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
; ;
Abstract / Bemerkung
A popular and efficient discretization of evolutions involving the singular p-Laplace operator is based on a factorization of the differential operator into a linear part which is treated implicitly and a regularized singular factor which is treated explicitly. It is shown that an unconditional energy stability property for this semi-implicit time stepping strategy holds. Related error estimates depend critically on a required regularization parameter. Numerical experiments reveal reduced experimental convergence rates for smaller regularization parameters and thereby confirm that this dependence cannot be avoided in general.
Stichworte
parabolic equations; time discretization; stability; convergence
Erscheinungsjahr
2018
Zeitschriftentitel
SIAM Journal on Numerical Analysis
Band
56
Ausgabe
3
Seite(n)
1896-1914
ISSN
0036-1429
eISSN
1095-7170
Page URI
https://pub.uni-bielefeld.de/record/2934679

Zitieren

Bartels S, Diening L, Nochetto RH. Unconditional Stability of Semi-Implicit Discretizations of Singular Flows. SIAM Journal on Numerical Analysis. 2018;56(3):1896-1914.
Bartels, S., Diening, L., & Nochetto, R. H. (2018). Unconditional Stability of Semi-Implicit Discretizations of Singular Flows. SIAM Journal on Numerical Analysis, 56(3), 1896-1914. doi:10.1137/17m1159166
Bartels, S., Diening, L., and Nochetto, R. H. (2018). Unconditional Stability of Semi-Implicit Discretizations of Singular Flows. SIAM Journal on Numerical Analysis 56, 1896-1914.
Bartels, S., Diening, L., & Nochetto, R.H., 2018. Unconditional Stability of Semi-Implicit Discretizations of Singular Flows. SIAM Journal on Numerical Analysis, 56(3), p 1896-1914.
S. Bartels, L. Diening, and R.H. Nochetto, “Unconditional Stability of Semi-Implicit Discretizations of Singular Flows”, SIAM Journal on Numerical Analysis, vol. 56, 2018, pp. 1896-1914.
Bartels, S., Diening, L., Nochetto, R.H.: Unconditional Stability of Semi-Implicit Discretizations of Singular Flows. SIAM Journal on Numerical Analysis. 56, 1896-1914 (2018).
Bartels, Sören, Diening, Lars, and Nochetto, Ricardo H. “Unconditional Stability of Semi-Implicit Discretizations of Singular Flows”. SIAM Journal on Numerical Analysis 56.3 (2018): 1896-1914.